Large Matrices Inversion Using the Basis Exchange Algorithm
Journal Title: Journal of Advances in Mathematics and Computer Science - Year 2017, Vol 21, Issue 1
Abstract
Data exploration tasks often require inversion of large matrices. The paper presents a new method of matrices inversion, which uses the basis exchange algorithm controlled by the convex and piecewise linear (CPL) inversion criterion function. Using basis exchange algorithms might increase the dimension of the inverted matrices and computational efficiency of the inversion tasks. Basis exchange algorithms are based on the Gauss-Jordan transformation which is used e.g. in the famous Simplex algorithm applied in linear programming.
Authors and Affiliations
Leon Bobrowski
Full Observability Criteria for Linear Impulsive Control Systems with Application to Diabetes Type I Dynamics
The main goal of this paper is to derive a full characterization of the observability of linear time-invariant impulsive systems. Two cases are studied. The rst case considers continuous outputs. A suitable adapted Kalm...
Time Series Analysis for Modeling and Forecasting International Tourist Arrivals in Sri Lanka
Tourism is one of the income generating industries in a developing country which directly contribute to the economy. Therefore, forecasting tourist arrivals is important for making policy decisions to improve facilities...
Existence and Uniqueness of Positive Periodic Solution of an Extended Rosenzweig-MacArthur Model via Brouwer's Topological Degree
The necessary conditions for existence of periodic solutions of an Extended Rosenzweig- MacArthur model are obtained using Brouwer’s degree. The forward invariant set is formulated to ensure the boundedness of the soluti...
On Skew Circulant Type Matrices Involving any Continuous Pell Numbers
In this paper, the invertibility of the skew circulant type matrices are discussed, the determinants and the inverse matrices of them are given. We present the four kinds of norms and bounds for the spread of these speci...
Solving the Space -Time Fractional RLW and MRLW Equations Using Modified Extended Tanh Method with the Riccati Equation
In the present paper, a traveling wave solution has been established using the modified extended tanh method for space-time fractional nonlinear partial differential equations. We used this method to find exact solutions...